Sunday, November 4, 2012

What a crazy few weeks its been.....

The last few weeks have been trying to say the least.

As mentioned in the before post, I was getting a sinus infection within 1-2 after each injection of Humira. My GI and I decided it was time to stop the Humira.

We also decided that I needed to come off the Prednisone (steroids). So on Thursday, October 25th (? I think that date is right), I started taking 5 mg of Prednisone every other day. I will continue this for 2 weeks and then not take anymore.

While weaning off the Prednisone, he placed me on another type of steroid called Entocort. This steroid is specifically for the gut.

I can say the withdrawals from the Prednisone are not fun and can last weeks. Right now, I have a low grade fever; go from cold to hot constantly; my bones all over my body hurt; headache; shakes; tired as all get out.

I had my ultrasound of my abdomen on Wednesday, Oct 31st. I am required to get these every 6 months to monitor the cyst on my liver and left kidney. I should know the results of these tomorrow.

On that same day, I also visited an ENT (Ear, Nose, and Throat) Specialist. He came to the conclusion that my body is resistant to the antibiotics. So while it is fighting the sinus infections, it is never fully getting rid of them. I have been diagnosed with a Chronic Sinus Infection.

Tomorrow, Nov 5th, I will be having a CT Scan of my sinus cavities. As of right now, I am probably looking at having sinus surgery in the near future. While this is not something I would prefer to do, I want to feel better.

If you don't mind, please keep me in your prayers over the next few weeks.
Post a Comment